Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from IBS. Took ibset tablet. How to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1829 Questions

I am suffering from IBS for around 5-6 months now. The problem that i am facing is that almost the entire day I feel as if I need to go to washroom and almost 6-7 times I need to visit toilet. However still there is a regular urge to do the same again and again. It has also resulted in severe buring sensation in the anus part. I underwent a Colonoscopy test which was pretty normal. Doctor suggested me to take a tablet IBSET which is giving me a temporaraliry relief , but not a permenent one. I am also concerned on the side effects of this tab since i am taking this for 2 months now...pls suggest on what do i do to get rid of IBS
Posted Sun, 4 Nov 2012 in IBS(Irritable Bowel Syndrome)
Answered by Dr. Ashish Mittal 2 hours later
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

IBS is a chronic disease with frequent exacerbation and remission. Its symptoms frequently exacerbate with stress, anxiety and depression.

So, regular sleep wake cycle and reduction of stress from life is important for treatment.

Do you have increase frequency of urination also?

Tell me if you have any of the following symptoms to help you better:
Anxiety, nervousness, restlessness, mild irritability, excessive worry regarding own health, tremor, muscle spasm, heaviness in body, easy fatigability, headache, sleep disturbance, palpitation and dry mouth.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Suffering from IBS. Took ibset tablet. How to get rid of this? 1 hour later
Yes doctor, i do at times have frequent Urination..

Anxiety - yes
nervousness - NO
restlessness- quite frequently
mild irritability - quite frequently
excessive worry regarding own health - NO
tremor, muscle spasm - at times
heaviness in body- quite often
easy fatigability- quite often
headache- quite often
sleep disturbance- quite often
palpitation - not really
and dry mouth- no

but I feel that all these are due to the stress that i have in my job

Answered by Dr. Ashish Mittal 5 hours later
Hello again,
Thanks for follow up.

From your further information it is clear that stress and anxiety is present in your case which known to cause IBS symptoms. In your case it is must to control them.

As stress and anxiety can lead to muscle spasm, headache and easy fatigability, same way it affect contraction of intestine which lead to IBS symptoms.

Following steps will help you:
-Consultation with psychiatrist for stress and anxiety symptoms. There are very good medicines available which reduce both anxiety and IBS symptoms together (like amisulpride). But you need prescription for them.
-Life style measures like: Healthy diet (Milk and fruits in diet), Daily morning walk and breathing exercise

Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor